# SDR ASAA2014010512329

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 14,352 hours, 4,376 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 254A11509
- Condition: Malfunctioned
- Location: Thruest Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PDC WALK AROUND FOUND NR 1 THRUST REVERSER LIGHT ON OVERHEAD PANEL.  ACFT GROUNDED.  REPLACED LT AUTO-THROTTLE SWITCH PACK ASSY REF MM 76-11-07-400-802-F00.  A/T SWITCH PACK OPS TESTS PASS REF MM 76-11-07-400-802.
